# SDR CALA2013092791531

- Difficulty date: September 25, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 46,283 hours, 17,895 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Servo
- Condition: Faulty
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRFRAME VIBRATION FELT DURING CLIMB CRUISE DESCENT.  COMPLETED VIBRATION REPORTING CHECKLIST.  CREW REPORTS VIBRATION WAS MORE NOTICEABLE DURING CLIMB WHEN A-P WAS OFF & DECREASED WHEN A-P WAS ON.  CREW REPORT ALMOST NOT DETECTABLE DURING DESCENT. HAVE VERIFIED VIBRATION ISSUE TO BE ELEV SERVO OSCILLATION. SEE LOG006 FOR SERVO REPLACEMENT.
